# SDR CHQA201100408

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 26,185 hours, 21,465 cycles
- Engine: Allsn AE3007A
- Engine time: 16,685 hours, 15,242 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 18531312P
- Condition: Separated
- Location: Lt Mlg
- Part time: 14,527 hours, 12,801 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, DURING GEAR RETRACTION, RECEIVED A LANDING GEAR LEVER DISAGREE MESSAGE AND THAT THE LEFT MAIN LANDING GEAR INDICATION ON THE EICAS DID NOT TURN GREEN.  THE CREW CYCLED THE LANDING GEAR AND THE STATUS DID NOT CHANGE. THE CREW DIVERTED TO KLGA AND LANDED WITHOUT INCIDENT.  DURING A TIRE TREAD SEPARATION INSPECTION, MAINTENANCE FOUND THAT THE LEFT INBOARD TIRE HAD SEPARATED CAUSING DAMAGE TO THE LEFT INBOARD BRAKE LINE, THE LEFT MAIN LANDING GEAR PROXIMITY SWITCH HARNESS BRACKET, AND THE LEFT INBOARD FLAP.  MAINTENANCE REPLACED THE LEFT INBOARD TIRE ASSEMBLY, THE LEFT INBOARD BRAKE LINE, THE LEFT MAIN LANDING GEAR PROXIMITY SWITCH HARNESS BRACKET, LEFT INBOARD FLAP AND RIGGED THE FLAP.  LANDING GEAR SWINGS AND ALL OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
